# SDR UALA2011012000336

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,372 hours, 12,519 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE.  FOUND APU COOLING FAN-OIL COOLING AIR DISCHARGE, TO BE REVERSE FLOW.  THIS SHOULD BE AN EXHAUST, INSTEAD IS ACTING AS AN INTAKE. SUSPECT FAN IS RUNNING IN REVERSE. REMOVED FAN.  FOUND APU GEARBOX DRIVE GEAR WITHOUT TEETH.  REMOVED APU.  COMPLETED INSTALLATION FROM SUB TASK 864-043 TO END.
